# SDR RAIA201701190002

- Difficulty date: January 19, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 34,961 hours, 20,714 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Support
- Condition: Loose
- Location: Proximity Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL EICAS. LANDING GEAR LEVER WOULD NOT COME UP.  TIGHTENED FRONT AIR GROUND PROXIMITY SWITCH SUPPORT.  R & R REAR WOW PROXIMITY SUPPORT BRACKET. PERFORMED GEAR, OPS CHECKED GOOD.
